# SDR HALA2019030500085

- Difficulty date: March 4, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N481HA
- Make and model: Boeing 717-200
- Aircraft serial: 55126
- Aircraft time: 64,983 hours, 27,715 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA'S DETECTED FOUL SMELL (MANURE) IN CABIN. INSPECTED LAV & AFT CARGO FOR WASTE SYSTEM LEAK, NONE FOUND. ALSO CHECKED BLEED DUCTS FOR POSSIBLE LEAK. AS PRECAUTIONARY PERFORMED BURNOUT/CLEAN OUT PER AMM 21-54-00. NO SMELL FOUND, OK FOR SVC.
